# SDR IPXA11164165

- Difficulty date: January 4, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,950 hours, 3,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327082100000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, FLOOR PANEL NR 261DM CRACKED AT CORNER.  REPAIRED UPPER DECK FLOOR PANEL 261DM REF EO A300-5320-38221-B.
